# SDR REXA2017020300167

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 18,267 hours, 17,814 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO OXYGEN MASK TEST FAIL. FOUND FO'S O2 MASK INOP. REMOVED FO'S 02 MASK AND SWAPPED WITH OBSERVER'S O2 MASK IAW AMM 35-11-12. PERFORMED OPS CHECK OF FO'S 02 MASK IAW AMM 35-100-00 AND 23-51-00. OPS CHECK GOOD AT THIS TIME. DEFERRED OBS O2 SYS IAW MEL 35-10-01 ENTERED ON MM02 MAINTENANCE PROCEDURES C/W PLACARD INSTALLED. REMOVED AND REPLACED OBSERVER O2 MASK IAW AMM TASK 35-11-000-802. OPS CHECKS NORMAL.
